# SDR COMA9860002

- Difficulty date: January 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7077
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Brace
- Part number: 16400105
- Condition: Malfunction
- Location: Nlg
- Part time: 9,597 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NLG DISAGREE MESSAGE ON EICAS.  REPLACED THE NLG DRAG BRACE ASSY.
